MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY 02.07.0410PSF TIBIAL INSERT PS FIXED SIZE 4/10MM LOT. 2241247; KNEE TIBIAL INSERT PS FIXED

MEDACTA INTERNATIONAL SA GMK-PRIMARY 02.07.0410PSF TIBIAL INSERT PS FIXED SIZE 4/10MM LOT. 2241247; KNEE TIBIAL INSERT PS FIXED
Catalog Number 02.07.0410PSF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 10/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 october 2023: lot 2241247: (b)(4) items manufactured and released on 03-jan-2023.Expiration date: 2027-12-06.No anomalies found related to the problem.To date, 22 items of the same lot have been sold without any similar reported event in the period of review.Clinical evaluation performed by medical affairs director: few weeks after primary cemented tka the whole system needs to be revised.From the images supplied, the position of the femoral component is suboptimal, with particular reference to the patellar bone.The tibial tray is aligned according to a criterion that is not specified in the report and that we were unable to identify.It also appears slightly undersized.We think that the root cause for this revision is suboptimal position of the primary components.Other devices involved: gmk-primary 02.07.12.1204l tibial tray fixed cemented size 4 l (k090988) lot 2212410: (b)(4) items manufactured and released on 28-sep-2022.Expiration date: 2027-09-12.No anomalies found related to the problem.To date, 22 items of the same lot have been sold without any similar reported event in the period of review.Gmk-primary 02.07.2205l femur ps cemented size 5 l (k090988) lot 1902638: (b)(4) items manufactured and released on 17-may-2019.Expiration date: 2024-05-06.No anomalies found related to the problem.To date, 22 items of the same lot have been sold without any similar reported event in the period of review.
 
Event or Problem Description
Revision surgery for knee stiffness at about 4 months from primary.All devices were revised successfully.

Brand Name
GMK-PRIMARY 02.07.0410PSF TIBIAL INSERT PS FIXED SIZE 4/10MM LOT. 2241247
Common Device Name
KNEE TIBIAL INSERT PS FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18111209
Report Number3005180920-2023-00885
Device Sequence Number17531819
Product Code JWH
UDI-Device Identifier07630030817649
UDI-Public07630030817649
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.07.0410PSF
Device Lot Number2241247
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Initial Report FDA Received Date11/10/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight70 KG